# SDR 5HAS2015FA0000199

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N64895
- Make and model: Cessna 152
- Aircraft serial: 15281461
- Aircraft time: 19,814 hours
- Engine: Lyc O235L2C
- Engine time: 5,938 hours
- Propeller: Snsnch 72CK
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: AN46A
- Condition: Sheared
- Location: Vertical Stab
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS RECEIVED FOR IT'S SCHEDULED 100 HR INSPECTION, UPON COMPLETION OF THE PRELIMINARY INSPECTION THE FIN ATTACH BOLT AN4-6A THAT IS INSTALLED VERTICALLY THROUGH FITTING, PN: 0431009-3 WAS FOUND SHEARED.  THE NUT AND SHANK OF THE BOLT WAS STILL PRESENT IN THE BOLT HOLE.  IT IS UNKNOWN WHEN THE BOLT DECIDED TO FAIL. THE AN4-6A BOLT MOST LIKELY FAILED IN FLIGHT. OUR MAINTENANCE TEAM HAS INSPECTED THE SURROUNDING STRUCTURE AND RE-INSTALLED NEW HARDWARE.  NO FURTHER DEFECTS NOTED.
